# SDR 132003292006A

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Gulstm GIV
- Aircraft serial: 1320
- Aircraft time: 8,061 hours, 3,884 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1159BM2058511
- Condition: Corroded
- Location: Rudder
- Part time: 8,061 hours, 3,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORUQE TUBE (OUTER) CORROSION IN CENTRAL BORE.
